Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bad cramps during period. Ultrasound showed dark spot on uterus. On Ponstan Forte. Will I be okay?

Hello, I have always had a very bad pain and cramping on the first day of my periods to an extent that I am unable to carry out my day to day activities. The doctors have told me that I have dysmenorreah. I am currently on ponstan 500mg and voltaren 100 mg. My cramping and pain increases when I get clots which is every month.Recently,I got my ultrasound done and the doctor noticed a dark spot on my uterus .I went through a pregnancy test but it was negative. The doctor has advised me to take dicynone 500 (3 times a day) to start 5 days before my period for 10 days, Ponstan forte (twice daily) to start 1 day before my period for 5 days, Duspatalin retard twice daily during my period. I am confused because she did not clearly tell me what is wrong with me and prescribed me a lot of medications to take, I am scared and worried. Is there something wrong with me? will I be able to conceive later on in life, I am just 26 years old. All she told me was that my uterus is sick. Please Help
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

The problems that you are suffering from are called menorrhagia (excessive bleeding during menstruation) and dysmenorrhoea (pain during menstruation).
All the medications that are prescribed are for these two problems.

Pontastan and voltaren are both for pain relief.
Dicynone is to control the excessive bleeding.
Duspatalin is to relieve the cramping type of pain.

So, the only problem is that of excessive bleeding and excessive pain.
These problems will not interfere with conception in future.
So, don't worry and take care.
If you found my answer satisfactory, kindly post a feed back.

Dr Shailja P Wahal
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor